Shelli suffered from Peripheral Neuropathy depending on which chemotherapy she was on. This was the main reason we changed from glass to plastic Keepcups.
She had taken 2 Glass Keepcups to hospital with her and accidentally dropped them because of problems with her hands. So take care if you are having hand problems and picking up a drink, especially a hot one!
Peripheral neurothapy refers to the nerves in your body being damaged. This can cause a feeling of pins and needles in your hands and feet.
You may notice that you have trouble doing up buttons or picking things up. You may feel weaker or not feel cold and hot as well as you normally do. These changes in sensation can build up over time and will often not disappear until several months after your chemotherapy.
Consult your medical team if you experience any loss of sensation. They will monitor you to see how much the loss of sensation is affecting you and your everyday activities.
For more Info : www.petermac.org/
#peripheralneuropathy #pinsandneedles #nerves #chemotherapy #cancer #kitforcancer #TheKitFoundation